Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 36, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 10, 2014, 3:57 PM EDT for Gadsden County, Leon County, Florida. It took effect at Apr 10, 2014, 8:00 PM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2014, 3:57 PM EDT (19:57 UTC)
- In effect from
- Apr 10, 2014, 8:00 PM EDT
- Expired
- Apr 14, 2014, 7:14 AM EDT
- In force
- 3 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1).
- Action stage
- 33 ft
- Minor stage
- 36 ft
- Moderate stage
- 38 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
134 WGUS42 KTAE 101957 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 PM EDT THU APR 10 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-111957- /O.NEW.KTAE.FL.W.0036.140411T0000Z-140412T0600Z/ /CONF1.1.ER.140411T0000Z.140411T0600Z.140412T0000Z.NO/ 357 PM EDT THU APR 10 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * FROM THIS EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM THURSDAY THE STAGE WAS 35.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 36.1 FEET EARLY FRIDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$
8 follow-up statements
396 WGUS82 KTAE 110120 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 920 PM EDT THU APR 10 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLORIDA... OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84) AFFECTING GRADY AND THOMAS COUNTIES OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC131-275-112200- /O.EXT.KTAE.FL.W.0035.000000T0000Z-140411T2200Z/ /TMLG1.1.ER.140410T2015Z.140411T0600Z.140411T1600Z.NO/ 920 PM EDT THU APR 10 2014 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84). * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM THURSDAY THE STAGE WAS 15.1 FEET. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED. && LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388 $$ FLC039-073-120120- /O.EXT.KTAE.FL.W.0036.000000T0000Z-140413T0300Z/ /CONF1.1.ER.140410T2300Z.140411T1200Z.140412T2100Z.NO/ 920 PM EDT THU APR 10 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 36.0 FEET. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-120120- /O.EXT.KTAE.FL.W.0037.140412T0000Z-140414T1800Z/ /HVNF1.1.ER.140412T0000Z.140413T0000Z.140414T1200Z.NO/ 920 PM EDT THU APR 10 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * FROM FRIDAY EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM THURSDAY THE STAGE WAS 24.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 25.3 FEET BY EARLY SATURDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
138 WGUS82 KTAE 111548 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1147 AM EDT FRI APR 11 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84) AFFECTING GRADY AND THOMAS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC131-275-120600- /O.EXT.KTAE.FL.W.0035.000000T0000Z-140412T0600Z/ /TMLG1.1.ER.140410T2015Z.140411T0730Z.140412T0000Z.NO/ 1147 AM EDT FRI APR 11 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 AM FRIDAY THE STAGE WAS 15.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED. && LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388 $$ FLC039-073-121547- /O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T1800Z/ /CONF1.1.ER.140410T2300Z.140412T1200Z.140414T1200Z.NO/ 1147 AM EDT FRI APR 11 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM FRIDAY THE STAGE WAS 36.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-121547- /O.EXT.KTAE.FL.W.0037.140411T2100Z-000000T0000Z/ /HVNF1.1.ER.140411T2100Z.140414T0000Z.000000T0000Z.NO/ 1147 AM EDT FRI APR 11 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM FRIDAY THE STAGE WAS 24.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 26.1 FEET BY SUNDAY EVENING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
570 WGUS82 KTAE 120204 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1004 PM EDT FRI APR 11 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-130204- /O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T0600Z/ /CONF1.1.ER.140410T2300Z.140412T1800Z.140414T0000Z.NO/ 1004 PM EDT FRI APR 11 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 36.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-130204- /O.EXT.KTAE.FL.W.0037.000000T0000Z-140416T0300Z/ /HVNF1.1.ER.140412T0045Z.140413T1200Z.140415T2100Z.NO/ 1004 PM EDT FRI APR 11 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:46 PM FRIDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
670 WGUS82 KTAE 121423 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1023 AM EDT SAT APR 12 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-131423- /O.CON.KTAE.FL.W.0036.000000T0000Z-140414T0600Z/ /CONF1.1.ER.140410T2300Z.140412T1800Z.140414T0000Z.NO/ 1023 AM EDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 36.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-131423- /O.CON.KTAE.FL.W.0037.000000T0000Z-140416T0300Z/ /HVNF1.1.ER.140412T0045Z.140413T1800Z.140415T2100Z.NO/ 1023 AM EDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:46 AM SATURDAY THE STAGE WAS 25.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
987 WGUS82 KTAE 130101 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 901 PM EDT SAT APR 12 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-140101- /O.CON.KTAE.FL.W.0036.000000T0000Z-140414T0600Z/ /CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0000Z.NO/ 901 PM EDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM SATURDAY THE STAGE WAS 36.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-140101- /O.EXT.KTAE.FL.W.0037.000000T0000Z-140415T2100Z/ /HVNF1.1.ER.140412T0045Z.140413T1200Z.140415T1500Z.NO/ 901 PM EDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SATURDAY THE STAGE WAS 25.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
870 WGUS82 KTAE 131457 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1057 AM EDT SUN APR 13 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-140800- /O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T0800Z/ /CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0200Z.NO/ 1057 AM EDT SUN APR 13 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 36.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-141457- /O.EXT.KTAE.FL.W.0037.000000T0000Z-140415T1800Z/ /HVNF1.1.ER.140412T0045Z.140413T1800Z.140415T1200Z.NO/ 1057 AM EDT SUN APR 13 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:45 AM SUNDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
424 WGUS82 KTAE 140056 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 856 PM EDT SUN APR 13 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-141200- /O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T1200Z/ /CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0600Z.NO/ 856 PM EDT SUN APR 13 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM SUNDAY THE STAGE WAS 36.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-150056- /O.CON.KTAE.FL.W.0037.000000T0000Z-140415T1800Z/ /HVNF1.1.ER.140412T0045Z.140413T2000Z.140415T1200Z.NO/ 856 PM EDT SUN APR 13 2014 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:46 PM SUNDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
589 WGUS82 KTAE 141114 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 714 AM EDT MON APR 14 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-141144- /O.CAN.KTAE.FL.W.0036.000000T0000Z-140414T1200Z/ /CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0730Z.NO/ 714 AM EDT MON APR 14 2014 THE FLOOD WARNING IS CANCELLED FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * AT 6:00 AM MONDAY THE STAGE WAS 35.9 FEET. * FELL BELOW FLOOD STAGE AT 3:30 AM MONDAY. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 34.4 FEET BY TOMORROW MORNING. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 2:09 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 10, 2:09 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 209 PM EDT Thu Apr 10 2014 .Near Term [Through Tonight]... High pressure and zonal flow aloft with keep winds light and skies clear tonight. While the airmass is gradually modifying as the center of the surface high moves east, the continuation of ideal radiational cooling conditions will still allow temperatures to fall into the upper 40s to around 50 overnight. .Short Term [Friday Through Saturday Night]... High pressure will remain centered near or just east of the region throughout the short term period. This will result in a period of dry and warm conditions. After a cool start on Friday morning, temperatures will return to normal or slightly above normal values through the period. The model guidance does show a sea breeze developing along the coast each afternoon, which will likely result in temperatures in the coastal zone being a few degrees cooler in the afternoon given how cool the shelf waters remain. .Long Term [Sunday Through Thursday]... The primary focus in the long term period will be on an approaching storm system in the Monday through Tuesday Evening timeframe. While the models are reasonably synced on the timing of this system bringing the bulk of the rain through on Monday afternoon and overnight, there are subtle differences with respect to the intensity of the system. Most of the models prefer a weaker solution with a cold front coming through early Tuesday morning with little prospect for severe weather or widespread heavy rain. The Euro tries to develop a more potent wave in the southern stream, resulting in a stronger system. For now, have kept the system more progressive and weaker. In any event, should be a good rain producer with 1 to 1.5 inches possible. Thereafter, drier and cooler conditions return for the remainder of the period. && .Aviation... [Through 18Z Friday] Other than a possible brief period of MVFR vsby at KVLD early Thursday morning, VFR conditions and light winds will prevail at all terminals through the forecast period. && .Marine... High pressure will remain in place across the marine area throughout much of the weekend. By Sunday, as high pressure moves into the Western Atlantic, the tightening gradient between this high and an approaching storm system will result in increasing winds and seas by the first of the week. && .Fire Weather... Light onshore flow through the remainder of the week will allow for low-level moisture levels to slowly rise. This should keep minimum humidity values above critical levels, with no fire weather concerns expected. && .Hydrology... Nearly all of the rivers across the northern portion of our area have crested and are now beginning to fall. The crestwave down the Choctawhatchee/Pea River system is now at Geneva and will then be progressing downstream toward Caryville and Bruce. The river should stay in the minor flood category at Caryville, but further downstream at Bruce, moderate flooding is anticipated with the river having a chance to reach major flood levels. Releases from Woodruff have the Apalachicola River at flood stage with Blountstown likely to crest as high as 23 feet this weekend with releases starting to stabilize around 104kcfs. If releases stay at this level, it is unlikely Blountstown would reach moderate flood stage. In the Flint, Newton has crested and the Ichawaynochaway crest wave is nearing Riverview Plantation. The combination of the two flows will have Bainbridge very close to flood stage by tomorrow night. For the Ochlockonee, flows have continued to be a little higher than previously anticipated today, and thus it is now possible that minor flood levels may be reached from Thomasville through Havana, though any rises above flood stage shouldn't be more than a few tenths of a foot. && .Preliminary Point Temps/PoPs... Tallahassee 49 79 54 82 58 / 0 0 0 0 0 Panama City 57 76 60 78 62 / 0 0 0 0 0 Dothan 50 79 57 81 58 / 0 0 0 0 0 Albany 49 80 56 82 57 / 0 0 0 0 0 Valdosta 50 80 54 82 56 / 0 0 0 0 0 Cross City 50 81 52 83 55 / 0 0 0 0 0 Apalachicola 56 76 59 77 63 / 0 0 0 10 0 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...CAMP SHORT TERM...GODSEY LONG TERM...GODSEY AVIATION...CAMP MARINE...GODSEY FIRE WEATHER...CAMP HYDROLOGY...GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:44 PM EDT | River Flood Warning | TAE | Gadsden, Jackson | 47 hr |
| Apr 10, 3:58 PM EDT | River Flood Warning | TAE | Gadsden, Leon | 17 days |
| Apr 10, 4:01 PM EDT | River Flood Warning | TAE | Dixie, Taylor | 8 days |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.